# SDR TIM2003F00000

- Difficulty date: March 3, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N236AL
- Make and model: Beech C-99
- Aircraft serial: U236
- Engine: Pwa PT6A11
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 991100471
- Condition: Corroded
- Location: Wing
- Part time: 17,143 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL WING OUTBOARD UPPER AND LOWER MAIN SPAR CAP INSPECTION SEVERAL SMALL SPOTS WERE NOTICED.  FURTHER INVESTIGATING REVEALED CONSIDERABLE CORROSION.
